Alert archive / Oklahoma / Special Weather Statements in 2011

Special Weather Statement, NWS Norman, OK

June 16, 2011Grady County, Oklahoma

NWS Norman, OK issued this special weather statement at Jun 16, 2011, 7:21 AM CDT for Grady County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 7:21 AM CDT (12:21 UTC)
Expired
Jun 16, 2011, 8:00 AM CDT
In force
39 min
Issued by
NWS Norman, OK

County Grady County, OK

The radar

The Norman radar (KTLX), 79 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1484 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1484 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

422 
WWUS84 KOUN 161221
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 AM CDT THU JUN 16 2011

OKZ023-027-161300-
CADDO OK-GRADY OK-
721 AM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO AND GRADY COUNTIES.

AT 719 AM CDT...SCATTERED THUNDERSTORMS WERE LOCATED NEAR 
ANADARKO...CHICKASHA...AND AGAWAM...MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
LOCALLY HEAVY DOWNPOURS...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 45 MPH...

LAT...LON 3523 9817 3525 9778 3483 9778 3477 9808
      3498 9809 3508 9846

$$

BURKE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Jun 16, 6:49 AM CDT, 32 minutes earlier.

Area forecast discussion, Jun 16, 6:49 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
649 AM CDT THU JUN 16 2011

.AVIATION...THUNDERSTORM OUTFLOW HAD BACKED SURFACE WINDS TO
EASTERLY NEAR KOUN/KOKC UP TO KPNC. SYNOPTIC WARM FRONT LOCATED
NORTH OF KCSM TO SOUTH OF KOUN WILL LIFT NORTHWARD TODAY AS LOW
PRESSURE INTENSIFIES IN COLORADO. WINDS WILL VEER TO SOUTHERLY AND
BECOME STRONG AND GUSTY...WITH SUSTAINED SPEEDS GENERALLY 17-25
KT FROM LATE MORNING THROUGH THE REST OF THE TAF PERIOD. FEW HIGH
BASED SHOWERS FROM CB ACTIVITY THIS MORNING. EXPECT MORE
SUBSTANTIAL THUNDERSTORMS ALONG A DRYLINE THIS AFTERNOON IN THE
WEST. BASES WILL AGAIN BE VERY HIGH...WITH LITTLE POTENTIAL TO
AFFECT CEILINGS...BUT STORMS WILL PRODUCE STRONG AND ERRATIC WINDS
THAT COULD CARRY INTO THE LATE EVENING.

&&

.PREV DISCUSSION... /ISSUED 340 AM CDT THU JUN 16 2011/

DISCUSSION...THIS MORNING NORTHWEST FLOW ALOFT HAD BROUGHT A SMALL
AND POTENT THUNDERSTORM COMPLEX ROLLING THROUGH NORTHERN OKLAHOMA.
THIS WAS RIDING ALONG THE EDGE OF THE CAP WHERE 700 MB TEMPS REACH
12 DEGREES C. THAT SUGGESTS STORMS WILL LIKELY REACH OKLAHOMA CITY
DOWN TOWARD SEMINOLE THIS MORNING...AND EVERYWHERE NORTH AND EAST OF
THAT LINE. DESPITE THE EARLY MORNING TIMING...VERY STEEP LAPSE RATES
ALOFT AND SUFFICIENTLY WARM LOW LEVELS WILL MAINTAIN A THREAT OF
LOCALLY DAMAGING WINDS.

THIS COMPLEX WILL REINFORCE SOMEWHAT...A WARM FRONT THAT EXTENDED
FROM MUSKOGEE TO PURCELL TO ALTUS THIS MORNING. EXPECT TO SEE MORE
EASTERLY WIND COMPONENT AND GREATER HUMIDITY THAN WHAT MODELS ARE
FORECASTING NORTH OF THE WARM FRONT TODAY. THIS ALLOWED US TO MODIFY
TEMPERATURES SLIGHTLY...BUT WITH THE STORMS MOVING OFF SO EARLY IN
THE MORNING...IT WILL STILL BE A HOT DAY IN THE 90S AND ABOVE 100
DEGREES. THE MAIN EFFECT OF THE MOIST EASTERLIES SHOULD BE TO DELAY
THE NORTHWARD ADVANCEMENT OF VERY DRY AIR THROUGH NORTHWEST
OKLAHOMA...AND WE CHOSE TO DROP THE FIRE WEATHER WATCH THERE.
ALSO...BASED ON MODEL CONSENSUS AS TO DEWPOINTS...WE DROPPED WHAT
HAD BEEN THE EASTERN SIDE OF THE WATCH. BUT WE WILL ISSUE A RED FLAG
WARNING FOR OUR WESTERN ROW OF COUNTIES...ROUGHLY FROM SHATTUCK TO
ELK CITY...TO FREDERICK AND SEYMOUR. WINDS WILL BECOME STRONG AND
GUSTY FROM THE SOUTH AS LOW PRESSURE DEEPENS...AND THERE IS NOTHING
TO STOP TEMPERATURES FROM GOING WELL ABOVE 100 DEGREES.

FRIDAY AND SATURDAY WILL SEE A PRESSURE TROUGH DIP INTO WESTERN
OKLAHOMA...AND THIS SHOULD PLACE LIGHTER WIND SPEEDS COINCIDENT WITH
THE DRIEST AIR. SO WE WILL NOT ISSUE ANY FIRE WEATHER WATCH FOR
THOSE DAYS. SUNDAY AND MONDAY THEN LOOK MUCH WINDIER AS THE LOW
BACKS UP AGAINST THE FRONT RANGE AND INTENSIFIES. THE OFFSETTING
FACTOR MAY BE HUMIDITY...THOUGH...AS THE DRYLINE WILL BACK UP TO THE
PANHANDLES. THE QUESTION IS...WITH TEMPERATURES SO HOT...WILL
HUMIDITY FALL BELOW 20 PERCENT EVEN AHEAD OF THE DRYLINE. AT ANY
RATE...WE ARE IN FOR A STRETCH OF WINDY AND HOT WEATHER...AND FIRES
WILL BE A CONCERN OVER THE DROUGHT-STRICKEN WEST.

AT THE SAME TIME...THIS PATTERN ALMOST CERTAINLY SUPPORTS
THUNDERSTORM CHANCES. SHORT WAVE RIDGING MOVES THROUGH VERY QUICKLY
TODAY...AND WE TRANSITION TO WEST OR SOUTHWEST FLOW OVER THE DRYLINE
FROM THIS EVENING ON THROUGH NEXT TUESDAY. MOS GUIDANCE POPS ARE
STILL NOT CATCHING ONTO THIS SOMEWHAT UNTIMELY PATTERN OF
SPRING-LIKE FLOW MIXED WITH LATE-SUMMER-LIKE HEAT. BUT THE
DETERMINISTIC OUTPUT FROM THE NAM AND ECMWF PRODUCE QPF EACH DAY...
AND WE HAVE FOLLOWED SUIT. THE THUNDERSTORMS WILL BE HIGH-BASED AND
LIKELY PRODUCE DAMAGING WINDS. THIS COULD OCCUR EACH EVENING FOR
SEVERAL DAYS IN A ROW. CAP STRENGTH MAY WEAKEN STORMS IN THE
OVERNIGHT PERIOD...BUT THIS WOULD ALSO LEAD TO HEAT BURSTS. A MORE
WIDESPREAD AND LONGER LIVED SEVERE THUNDERSTORM EVENT COULD OCCUR
EARLY NEXT WEEK WHEN THE LONG WAVE UPPER TROUGH BEGINS TO EJECT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  96  75  97  75 /  10  10  10  20
HOBART OK        102  74 105  75 /  10  10  10  10
WICHITA FALLS TX 105  76 105  77 /  10  10  10  20
GAGE OK          102  68 105  68 /  10  20   0  10
PONCA CITY OK     95  73  97  76 /  30  20  10  20
DURANT OK         96  76  94  75 /  10  10   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 8 PM CDT THIS
     EVENING FOR OKZ009-014-021-033-034-036-037.

TX...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 8 PM CDT THIS
     EVENING FOR TXZ083>085-087-088.

&&

11/22/22
BURKE
Hazardous weather outlook, Jun 16, 5:15 AM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
515 AM CDT THU JUN 16 2011

OKZ004>048-050>052-TXZ083>090-161700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
515 AM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND WEST OF A LINE
EXTENDING FROM CROWELL AND VERNON TEXAS...TO HOBART...WEATHERFORD...
WATONGA...ENID...AND PONCA CITY.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 5 PM THROUGH
2 AM.

IMPACTS...
DAMAGING WIND GUSTS OF 60 TO 70 MPH AND HAIL THE SIZE OF GOLFBALLS
OR SLIGHTLY LARGER.

RECOMMENDED ACTIONS...STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT
PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS LATE TODAY AND TONIGHT.

DISCUSSION...
AN AREA OF STRONG THUNDERSTORMS ACROSS CENTRAL OKLAHOMA WILL
CONTINUE TO PUSH EAST INTO EASTERN PARTS OF OKLAHOMA EARLY THIS
MORNING. STRONG WIND GUSTS...ON THE ORDER OF 45 TO 55 MPH...WILL BE
POSSIBLE NEAR AND JUST EAST OF THE OKLAHOMA CITY METRO AREA.

ADDITIONAL THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON ACROSS FAR
WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS NEAR A DRYLINE.
THESE STORMS WILL BE IN AN ENVIRONMENT THAT WILL SUPPORT DAMAGING
WIND GUSTS AND ALSO VERY LARGE HAIL. IF STORMS DEVELOP...THEY WILL
LIKELY MOVE IN A EAST AND NORTHEAST DIRECTION TOWARD NORTH-CENTRAL
OKLAHOMA THIS EVENING AND OVERNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
WILDFIRE POTENTIAL WILL BE VERY HIGH OR EXTREME IN AREAS WHERE VERY
DRY OR PARTIALLY DORMANT VEGETATION EXISTS DUE TO THE DROUGHT. A RED
FLAG WARNING IS IN EFFECT TODAY FOR FAR WESTERN OKLAHOMA AND
ADJACENT PARTS OF NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
A DIFFUSE DRYLINE...EXTENDING FROM WESTERN NORTH TEXAS THROUGH
WESTERN AND CENTRAL OKLAHOMA...MAY BE A FOCUS FOR ISOLATED AFTERNOON
AND EVENING THUNDERSTORMS THROUGH THE WEEKEND. IF ANY STORM CAN
DEVELOP...DAMAGING WIND GUSTS WILL BE POSSIBLE. MORE ORGANIZED
THUNDERSTORM ACTIVITY IS EXPECTED NEXT WEEK AS A COLD FRONT AND
UPPER STORM SYSTEM MOVE INTO THE REGION. SOME OF THE STORMS NEXT
WEEK WILL BE SEVERE.

OTHER HAZARDOUS WEATHER...
WILDFIRES WILL REMAIN A CONCERN ACROSS AREAS HARDEST HIT BY LONG
TERM DROUGHT...PRIMARILY OVER WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

In the hours before

Local storm report, Jun 16, 5:05 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
505 AM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND GST     3 NNE SPARKS            35.65N 96.80W
06/16/2011  M66 MPH          LINCOLN            OK   MESONET

&&

11
Special weather statement, Jun 16, 5:16 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
516 AM CDT THU JUN 16 2011

OKZ018-019-026-161100-
LINCOLN OK-LOGAN OK-KINGFISHER OK-
516 AM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KINGFISHER...LINCOLN AND
LOGAN COUNTIES.

AT 516 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM TRYON
TO GUTHRIE TO 3 MILES NORTH OF DOVER...MOVING SOUTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT LIGHTNING...

LAT...LON 3573 9720 3581 9789 3611 9805 3597 9757
      3594 9661 3572 9661

BURKE
Special weather statement, Jun 16, 6:04 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
604 AM CDT THU JUN 16 2011

OKZ026-161130-
LINCOLN OK-
604 AM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY.

AT 604 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KENDRICK...
MOVING EAST AT 30 MPH. THIS STORM WILL AFFECT KENDRICK AND STROUD...
AND INTERSTATE 44 BETWEEN MILE MARKERS 172 AND 183.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3564 9662 3571 9684 3588 9677 3585 9661
      3572 9660 3565 9661 3564 9661

BURKE
Local storm report, Jun 16, 6:40 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
640 AM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 AM     TSTM WND GST     4 SE BILLINGS           36.49N 97.39W
06/16/2011  M60 MPH          NOBLE              OK   TRAINED SPOTTER

&&

11
Special weather statement, Jun 16, 6:52 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
652 AM CDT THU JUN 16 2011

OKZ019-161230-
LOGAN OK-
652 AM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN COUNTY.

AT 652 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
GUTHRIE...MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL PRODUCE SMALL
HAIL AND HEAVY RAINFALL THAT WILL MAKE DRIVING DIFFICULT IN AND
AROUND GUTHRIE. THE STORM WILL CROSS INTERSTATE 35 BETWEEN MILE
MARKERS 152 AND 162.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3591 9714 3586 9714 3572 9722 3572 9730
      3586 9749 3596 9749

BURKE
Special weather statement, Jun 16, 7:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 AM CDT THU JUN 16 2011

OKZ023-027-161300-
CADDO OK-GRADY OK-
721 AM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO AND GRADY COUNTIES.

AT 719 AM CDT...SCATTERED THUNDERSTORMS WERE LOCATED NEAR
ANADARKO...CHICKASHA...AND AGAWAM...MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
LOCALLY HEAVY DOWNPOURS...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 45 MPH...

LAT...LON 3523 9817 3525 9778 3483 9778 3477 9808
      3498 9809 3508 9846

BURKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:24 PM CDTSpecial Weather StatementOUNHarper36 min
Jun 15, 10:33 PM CDTSevere Thunderstorm WarningOUNHarper57 min
Jun 15, 11:18 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward57 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward54 min
Jun 16, 12:31 AM CDTSpecial Weather StatementOUNWoods29 min
Jun 16, 12:43 AM CDTSevere Thunderstorm WarningOUNWoods62 min
Jun 16, 1:33 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant57 min
Jun 16, 1:42 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods63 min
Jun 16, 1:54 AM CDTSpecial Weather StatementOUNWoodward36 min
Jun 16, 2:22 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant38 min
Jun 16, 2:27 AM CDTSevere Thunderstorm WarningOUNMajor33 min
Jun 16, 2:55 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble65 min
Jun 16, 3:01 AM CDTSpecial Weather StatementOUNMajor14 min
Jun 16, 3:33 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne42 min
Jun 16, 3:44 AM CDTRed Flag WarningOUNBeckham, Ellis, Greer, Harmon, Harper, Jackson and 2 more16 hr
Jun 16, 3:48 AM CDTSevere Thunderstorm WarningOUNNoble, Payne57 min
Jun 16, 3:59 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne76 min
Jun 16, 4:28 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma47 min
Jun 16, 5:01 AM CDTSpecial Weather StatementOUNPottawatomie44 min
Jun 16, 5:16 AM CDTSpecial Weather StatementOUNKingfisher, Logan44 min
Jun 16, 6:04 AM CDTSpecial Weather StatementOUNLincoln26 min
Jun 16, 6:52 AM CDTSpecial Weather StatementOUNLogan38 min
Jun 16, 8:12 AM CDTSpecial Weather StatementOUNCaddo18 min
Jun 16, 10:05 AM CDTSpecial Weather StatementOUNKay25 min
Jun 16, 10:14 AM CDTSevere Thunderstorm WarningOUNKay, Noble46 min
Jun 16, 2:24 PM CDTSpecial Weather StatementOUNKay21 min
Jun 16, 2:50 PM CDTSpecial Weather StatementOUNKay25 min
Jun 16, 3:54 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 24 more13 hr
Jun 16, 5:27 PM CDTSpecial Weather StatementOUNBeckham18 min
Jun 16, 5:46 PM CDTSpecial Weather StatementOUNHarmon29 min
Jun 16, 6:09 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson66 min
Jun 16, 6:21 PM CDTSpecial Weather StatementOUNBeckham24 min
Jun 16, 6:41 PM CDTSpecial Weather StatementOUNBeckham34 min

Nearby

Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.